# SDR DXTA2013012105252

- Difficulty date: January 20, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 7,156 hours, 4,478 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21BC115
- Condition: Odor
- Location: Acm
- Part time: 7,156 hours, 4,478 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKEY OIL ODOR COMING THROUGH AIR VENTS.   REMOVED AND CLEANED COOLESCER SOCKS WITH MILD DETERGENT. INSPECTED ALL DUCT WORK AND BORESCORED THE APU. RAN APU WITH TEMP CONTROLLER ON HOT & COLD. SHUT DOWN APU REPLACED COOLESCER SOCKS WITH NEW AND PACKING. OPS CHECKED GOOD.
